# SDR C2XA03SH124

- Difficulty date: May 2, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 4,251 hours, 3,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522459003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RAMP ANGLE ON CENTER FLOORBEAM WAS FOUND TO HAVE CORROSION ON AFT END AT FRAME 20.  MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED RAMP ANGLE IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
